# SDR CA190527022

- Difficulty date: May 22, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr BD1001A10
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Pawl
- Part number: 243182002
- Condition: Misinstalled
- Location: Horizontal Stab
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DISCLOSURE LETTER TO BE RECEIVED ON 31-MAY-19. IT WAS DISCOVERED DURING THE CERTIFICATION OF AN HSTECU THAT ON HSTA S/N 301, ONE OF THE 2 COMPRESSION NO-BACK PAWLS WAS MIS-INSTALLED. THE MIS-INSTALLED PAWL CANNOT PERFORM ITS INTENDED FUNCTION. THE AIRCRAFT AFFECTED ARE ALL CHALLENGER 300 AND 350 (BD-100-1A10) MODELS AND IS BEING ASSESSED AS PART OF  CONTINUING AIRWORTHINESS PROJECT BD1-CA-27-0055.
